Discrete maximum principles for nonlinear parabolic PDE systems

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

Discrete maximum principles (DMPs) are established for finite element approximations of systems of nonlinear parabolic partial differential equations with mixed boundary and interface conditions. The results are based on an algebraic DMP for suitable systems of ordinary differential equations.

Original languageEnglish
Pages (from-to)1541-1573
Number of pages33
JournalIMA Journal of Numerical Analysis
Volume32
Issue number4
DOIs
Publication statusPublished - Oct 1 2012

Keywords

  • discrete maximum principle
  • finite element method
  • nonlinear parabolic system

ASJC Scopus subject areas

  • Mathematics(all)
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Discrete maximum principles for nonlinear parabolic PDE systems'. Together they form a unique fingerprint.

  • Cite this